How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Su S Your Own Question
Dr. Su S
Dr. Su S, Doctor (MD)
Category: Health
Satisfied Customers: 20750
Experience:  25 years of clinical experience
9324755
Type Your Health Question Here...
Dr. Su S is online now
A new question is answered every 9 seconds

Hello, ive been on antidrepressants most of my life. im currently

Customer Question

Hello, i've been on antidrepressants most of my life. i'm currently taking lexapro. it's done a great job for me, but i get worried when i hear about sexual side effects. is this something i should worry about? will it be more likely to happen if i take it over a matter of years?
Submitted: 8 years ago.
Category: Health
Expert:  Dr. Su S replied 8 years ago.
Hello,

Greetings,

Lexapro can cause loss of libido , ejaculatory delay & dysfunction. The incidence of the side effects vary. Not all the persons using it will experience it Impotence has an incidence of only 2%. Libido is decreased in about 6% of cases, If you feel any of these you can discuss with your doctor. Hopefully it will disappear after discontinuation.


Hope this information will help you.
Wish your early recovery
Any query, please ask.
Regards.
,